# SDR YADA20191223001

- Difficulty date: December 18, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N110AX
- Make and model: Beech 1900C
- Aircraft serial: UC93
- Aircraft time: 40,548 hours, 45,828 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 9938000133
- Condition: Cavitates
- Location: Lt Brake
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT AND FO LEFT BRAKE PEDAL UNRESPONSIVE.
